# SDR DALA14006470956

- Difficulty date: January 30, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,964 hours, 47,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Dislodged
- Location: Tailcone
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN DISCOVERED A CEILING PANEL IN TAILCONE WAS HANGING DOWN AND BLOCKING EGRESS PATH.   CEILING PANEL SECURED.
